Anneaux méta-noethériens
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 16, 9 p.
@article{SD_1973-1974__27_2_A6_0,
     author = {Ribenboim, Paulo},
     title = {Anneaux m\'eta-noeth\'eriens},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:16},
     pages = {1--9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {27},
     number = {2},
     year = {1973-1974},
     mrnumber = {401742},
     zbl = {0325.13008},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1973-1974__27_2_A6_0/}
}
TY  - JOUR
AU  - Ribenboim, Paulo
TI  - Anneaux méta-noethériens
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:16
PY  - 1973-1974
SP  - 1
EP  - 9
VL  - 27
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1973-1974__27_2_A6_0/
LA  - fr
ID  - SD_1973-1974__27_2_A6_0
ER  - 
%0 Journal Article
%A Ribenboim, Paulo
%T Anneaux méta-noethériens
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:16
%D 1973-1974
%P 1-9
%V 27
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SD_1973-1974__27_2_A6_0/
%G fr
%F SD_1973-1974__27_2_A6_0
Ribenboim, Paulo. Anneaux méta-noethériens. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 16, 9 p. http://www.numdam.org/item/SD_1973-1974__27_2_A6_0/

[1] Arnold (J.T.). - On the dimension theory of overrings of an integral domain, Thesis, Florida State University in Tallahassee, 1967.

[2] Arnold (J.T.) and Brewer (J.W.). - Commutative rings which are locally noetherian, J. Math. Kyoto Univ., t. 11, 1971, p. 45-49. | MR | Zbl

[3] Heinzer (W.). - A note on rings with noetherian spectrum, Duke math. J., t. 38, p. 573-578. | MR | Zbl

[4] Heinzer (W.) and Ohm (J.). - Locally noetherian commutative rings, Trans. Amer. math. Soc., t. 158, 1971, p. 273-284. | MR | Zbl

[5] Heinzer (W.) and Ohm (J.). - On the noetherian-like rings of E. G. Evans, Proc. Amer. math. Soc., t. 34, 1972, p. 73-74. | MR | Zbl

[6] Jaffard (P.). - Théorie de la dimension des anneaux de polynômes. - Paris, Gauthier-Villars, 1960 | Numdam | MR

(Mémorial des Sciences mathématiques, 146).

[7] Kaplansky (I.). - Commutative rings. - Boston, Allyn and Bacon, 1970. | MR | Zbl

[8] Ribenboim (P.). - Théorie des valuations. - Montréal, Presses de l'Université de Montréal, 1964 | MR | Zbl

(Séminaire de Mathématiques supérieures, 9).